# SDR UIEA2018071601489

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR COUTOUT LOWER SILL UPPER SURFACE HAS 2 CRACKED BRACKETS. REMOVED AND REPLACED AFT ENTRY DOOR LOWER SILL 2EA BRACKETS PER SRM 51-40-02-06-0.
